U.S. doctors online nowAsk doctors free
Saint Paul, MN
A 30-year-old female asked:

I take valium 30mg daily, cut off cold turkey from my ambien (zolpidem) 20mg taken for yrs. has caused me bad withdrawal symptoms, but am i safe from seizures?

1 doctor answer3 doctors weighed in
Dr. Robert Fietsam
Surgery - Thoracic 37 years experience
If still taking Vali: Withdrawal from Ambien (zolpidem) can be difficult but seizures would be very unlikely. Valium is an excellent drug to avoid seizure activity.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.